Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 10, Pages 1237–1245 (Mi zvmmf2009)  

This article is cited in 1 scientific paper (total in 1 paper)

Calculation of the maximum hypersonic fineness ratio and optimal configuration of short-span wings with laminar and turbulent boundary layers

V. N. Golubkin, D. S. Emelin

Moscow

Full text: PDF file (3913 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:10, 1197–1205

Bibliographic databases:
UDC: 517.958.531.33
MSC: 76K05
Received: 17.04.1996
Revised: 28.08.1996

Citation: V. N. Golubkin, D. S. Emelin, “Calculation of the maximum hypersonic fineness ratio and optimal configuration of short-span wings with laminar and turbulent boundary layers”, Zh. Vychisl. Mat. Mat. Fiz., 37:10 (1997), 1237–1245; Comput. Math. Math. Phys., 37:10 (1997), 1197–1205

Citation in format AMSBIB
\Bibitem{GolEme97}
\by V.~N.~Golubkin, D.~S.~Emelin
\paper Calculation of the maximum hypersonic fineness ratio and optimal configuration of short-span wings with laminar and turbulent boundary layers
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 10
\pages 1237--1245
\mathnet{http://mi.mathnet.ru/zvmmf2009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481151}
\zmath{https://zbmath.org/?q=an:1122.76342}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 10
\pages 1197--1205


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2009
  • http://mi.mathnet.ru/eng/zvmmf/v37/i10/p1237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Golubkin, D. S. Emelin, “Optimization of a short-span wing in a hypersonic gas flow with boundary-layer transition”, Comput. Math. Math. Phys., 38:9 (1998), 1527–1535  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:167
    Full text:66
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021